So I took plan b just under 70 hrs after a mishap. I had a light period the following month, but have yet to have another. I'm assuming that the pill has thrown me off. Anyone had these problems before? Here's a summary of what happened
July 31- mishap Aug 2- plan b Aug 16- period came a few days late Sept 23rd- still no period Haven't had sex since the mishap so pregnancy is pretty much out.
Yes, I took plan b 3 months ago. Took morning after pill, got my period a week after taking it. It was light and darker than normal, month later got another period, it was light and darker again but lasted for nearly 2 weeks. I'm on my third period atm and its starting to get back into a normal period for me (which is painful and heavy). High level of hormones in plan b so it will mess up your cycles for a while. I took a home pregnancy test before my period a week ago and it came back negative. But if you're really stressing about it, go and buy a home pregnancy test or visit your doctor. Good luck :)
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include IBM Watson Micromedex (updated Dec 6th, 2018), Cerner Multum™ (updated Dec 7th, 2018), Wolters Kluwer™ (updated Dec 5th, 2018) and others. To view content sources and attributions, please refer to our editorial policy.